MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION OTW CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION OTW CORONARY STENT SYSTEM
Catalog Number 1010152-23
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.It should be noted that the multi-link vision coronary stent systems instructions for use, states: note the product use by date specified on the package.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported device expiration issue appears to be related to the use error.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in an unspecified artery.The procedure was performed successfully without issue; however, post-deployment of the 2.0 x 23 mm mini vision it was observed that the device was used after its expiration date.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION OTW CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6429419
Report Number2024168-2017-02452
Device Sequence Number19022457
Product Code MAF
UDI-Device Identifier08717648069970
UDI-Public(01)08717648069970(17)161031(10)3110441
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue Number1010152-23
Device Lot Number3110441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1